MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1002/ccr3.8223

Медицинская библиотека · Clinical case reports · 2023

Erythema nodosum following treatment with dasatinib plus chemotherapy in a patient with myeloid blast phase of chronic myeloid leukemia.

Kassem Nancy, Alshurafa Awni, Elsabah Hesham, El Omri Halima

Клинический случайСтатьяПеревод в очереди

Аннотация

Erythema nodosum (EN) is a type of panniculitis occurring due to various conditions. It can be associated with certain malignancies or manifest as a side effect of drugs. This article presents a unique case of EN in a patient with chronic myeloid leukemia (CML-blast phase) following dasatinib and chemotherapy. Timely recognition and appropriate management are crucial to alleviate symptoms and consider potential drug-induced etiology.

Для цитирования: Kassem Nancy, Alshurafa Awni, Elsabah Hesham, El Omri Halima. Erythema nodosum following treatment with dasatinib plus chemotherapy in a patient with myeloid blast phase of chronic myeloid leukemia.. Clinical case reports. 2023. DOI: 10.1002/ccr3.8223.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.